Previous |  Up |  Next


Title: On the connectivity of skeletons of pseudomanifolds with boundary (English)
Author: Ayala, R.
Author: Chávez, M. J.
Author: Márquez, A.
Author: Quintero, A.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 127
Issue: 3
Year: 2002
Pages: 375-384
Summary lang: English
Category: math
Summary: In this note we show that $1$-skeletons and $2$-skeletons of $n$-pseudomanifolds with full boundary are $(n+1)$-connected graphs and $n$-connected $2$-complexes, respectively. This generalizes previous results due to Barnette and Woon. (English)
Keyword: connectivity
Keyword: graph
Keyword: 2-complex
Keyword: pseudomanifolds
MSC: 05C40
MSC: 57M20
MSC: 57Q05
idZBL: Zbl 1003.05066
idMR: MR1931322
DOI: 10.21136/MB.2002.134070
Date available: 2009-09-24T22:02:33Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] R. Ayala, M. J. Chávez, A. Márquez, A. Quintero: On the connectivity of infinite graphs and 2-complexes.Discrete Math. 194 (1999), 13–37. MR 1654960
Reference: [2] D. Barnette: Decompositions of homology manifolds and their graphs.Israel J. Math. 41 (1982), 203–212. Zbl 0498.57004, MR 0657856, 10.1007/BF02771721
Reference: [3] D. König: Theory of Finite and Infinite Graphs.Birkhäuser, 1990. MR 1035708
Reference: [4] D. G. Larman, P. Mani: On the existence of certain configuration within graphs and the 1-skeletons of polytopes.Proc. London Math. Soc. 20 (1970), 144–60. MR 0263687
Reference: [5] E. Y. Woon: $n$-connectedness in pure 2-complexes.Israel J. Math. 52 (1985), 177–192. Zbl 0593.05046, MR 0815808, 10.1007/BF02786514


Files Size Format View
MathBohem_127-2002-3_3.pdf 342.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo